MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET
Catalog Number A1134
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The event occurred on an unspecified date and involved 99" (251 cm) appx 6.8 ml, transfer set w/check valve, nanoclave® t-connector, anti-siphon valve, 0.2 micron filter, luer lock.It was reported that several tubing snaps at the one-way valve when the patient was receiving ivf.There was patient involvement, and no human harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
A picture was returned showing the transfer set with the tubing broken off at the nano t-connector.The complaint of the tubing snapping at the one way valve can be confirmed based on the returned image.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20008562
Report Number9617594-2024-01162
Device Sequence Number11855745
Product Code FMG
UDI-Device Identifier00887709069077
UDI-Public(01)00887709069077(17)290101(10)13873971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1134
Device Lot Number13873971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IVF, MFR UNK
Patient SexUnknown